Snowflake

New Member
Hello everyone,
I have drug induced CFS. I write here because it might be of interest to researchers.
I am a 50 years old male (God! already 50..). I have severe psoriasis for over 20 years and arthritis for a couple of years. For 12 years now I take biological treatment - Humira, Enbrel, Stelara, and now Cosentyx.
My symptoms include severe muscle weakness - to the point that I have trouble sitting up straight for more than two hours, let alone walk much - and cognitive weakness - mainly concentration problems but also memory problems. I guess that’s all adds up to being a zombie..
But the most interesting symptom of all is that physical exercise makes those symptoms MUCH worse. I can run for a few minutes, but if I do that then about a day or two later I get extremely tired for a week or two. This symptom is the most unique; no doctor has heard of it.
Now here is the nice thing. When I stop taking the biologics the symptoms go away. It takes four months for the drug to get out of the system and my mind is sharp again, and I can run and swim without any problem. Well, except for severe psoriasis and arthritis...
I’m quite sure that CFS has to do with those interleukins that the new bio drugs are manipulating. I hope the exact mechanism is found soon. If any researcher gets some new ideas from my story then I’m happy.
Best wishes to all of you who cope with CFS.
 

Apo Sci

Active Member
Well if it's drug induced then it should go away if you stop the drug. Never heard of a ME side effect from any treatment.
 

Edie

Active Member
Hi Snowflake. Have you ever thought of going to a Naturopath Doctor (physician) to see why you have Psoriasis & arthritis? I've gotten most of my help from my ND. They are trained to look for the root of problems, not just put a drug on them just to manage the symptoms. I had psoriasis too and as he corrected a lot of my health problems, it just disappeared.
 

Snowflake

New Member
Hi Edie, I’ve tried ND among other treatments, including nutrition and counseling. I agree that dealing with psoriasis requires a broad view on all life aspects. Psoriasis is a tricky condition; it can come and go without apparent reason. Glad to hear it worked for you.
 

New Threads

Forum Tips

Support Our Work

DO IT MONTHLY

HEALTH RISING IS NOT A 501 (c) 3 NON-PROFIT

Shopping on Amazon.com For HR

Latest Resources

Top